# SDR HEEA968657

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 7610608000050
- Condition: Bushing Defect
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER INNER BUSHING OVERSIZED.
